SciELO - Scientific Electronic Library Online

 
vol.53 suppl.2¿Qué nos dicen las observaciones cosmológicas sobre el Universo?Aspects of cosmic magnetism índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

  • No hay artículos similaresSimilares en SciELO

Compartir


Revista mexicana de física

versión impresa ISSN 0035-001X

Resumen

NIETO, J.A; SAUCEDO, J  y  VILLANUEVA, V.M. Geodesic deviation equation for relativistic tops and the detection of gravitational waves. Rev. mex. fis. [online]. 2007, vol.53, suppl.2, pp.141-145. ISSN 0035-001X.

In this contribution, we review the derivation of the relativistic top geodesic deviation equation. This equation results in a generalization of the geodesic deviation equation for a pair of nearby point particles. This property is taken into account in investigating the detection of gravitational waves, and we show how our generalized formula for a relativistic top can be used to study the gravitational wave backgrounds. Besides of these facts, we argue that our formulation may be of special interest for detecting the inflationary gravitational waves via the polarization of the cosmic background radiation.

Palabras llave : Geodesic equation; relativistic top; gravitational waves.

        · resumen en Español     · texto en Inglés     · Inglés ( pdf )

 

Creative Commons License Todo el contenido de esta revista, excepto dónde está identificado, está bajo una Licencia Creative Commons